# SDR GLBA2017020100631

- Difficulty date: January 31, 2017
- Submitted: February 1, 2017
- Operation: Air carrier
- Aircraft: N299UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120299
- Aircraft time: 36,918 hours, 36,992 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3071BPEGPL
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SIG EVENT - MAINTENANCE NOTED THAT THE FLOOR EMERGENCY LIGHTING BETWEEN SEAT 5 AND 7 WILL NOT ILLUMINATE. MAINTENANCE REPLACED BULB IAW AIM 12.11.0 P/N ON/OFF: 3071BPEGPL. REPLACED FUSE IAW EMB120 MM 33-50-03, P/N ON/OFF: AGC1, NSN. OPS CHECK GOOD IAW MM 33-50-00.
